# SDR ASAA2014122910095

- Difficulty date: December 29, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 29,973 hours, 9,368 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, PERFORMED T/C 78273000, HAD FAULT 75-10802, SHORT TIME, T25 SIGNALS DISAGREE, FLT LEG 1 ONLY.  ACFT GROUNDED.  PERFORMED FIM 75-33 TASK 805, EEC TEST PASSES, FAULT NO LONGER ACTIVE, NO HISTORY OF THIS FAULT LAST 30 DAYS.
